# SDR UPS03839998

- Difficulty date: January 3, 2003
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Bypassing
- Location: Oxygen Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2ND OBSERVER O2 REGULATOR BY-PASSING AIR IN FLIGHT, LOST O2 EMERGENCY SYSTEM.  FOUND FIRST OBSERVERS SUPPLY LINE TO REGULATOR LEAKING AT FITTING, DAMAGED.  THIS FITTING WAS DAMAGED AT TEE FITTING BEHIND 2ND OBSERVERS REGULATOR.  REMOVED AND REPLACED SUPPLY HOSE, OPS CHECK GOOD.  LEAK CHECK GOOD.
